top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Day and Night Nurse Capsules 24

Product code: 2881290
  • Pharmacy Only Medicine
£7.95
(incl VAT)
Day and Night Nurse Capsules have been specially formulated to provide 24 hour relief from the major symptoms of colds and flu. Each pack contains a combination of day-time (yellow/orange) capsules and night-time (green/white) capsules.

Day-Time Capsules quickly provide relief from the major symptoms of colds and flu without causing drowsiness.

Night-Time Capsules also relieve cold and flu symptoms but also help you to get a good night's sleep to wake feeling better.
  • 24 Capsules.
  • Contains Paracetamol.
  • Relieves Tickly Cough and Aches and Pains.
  • 18 Day Capsules.
  • 6 Night Cpasules.
How to use:
Adults and Children aged 12 years and over.

Day-Time Dosage: 2 capsules to be taken with a drink of water every 4 hours,up to a maximum of 3 doses throughout the day, if needed.

Night-Time Dosage: 2 capsules to be taken with a drink of water at bedtime.

Do not take:
  • If you have Liver or Kidney disease.
  • If you are pregnant or breast feeding.
  • With other Flu, cold or decongestant products.
Warnings:
  • Do not exceed the stated dose.
  • Night-Time Capsules may cause drowsiness.
  • Avoid alcoholic drinks.
Ingredients

Each Day-Time Capsule contains: Paracetamol 500mg,Pseudoephedrine hydrochloride 30mg and Pholcodine 5mg. Also contains coulour E129.

Each Night-Time Capsule contains: Paracetamol 500mg, Promethazine hydrochloride 10mg, Dextromethorphan hydrobromide 7.5mg